# SDR AWXA960570

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7824 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON STRINGER AT BS 907, STRINGER 26R.  REMOVED, FABRICATED AND INSTALLED PRODUCTION SPLICE ON STRINGER 26R, BS 907 PER SRM 51-30-2.  (M)
